# SDR DL764061007

- Difficulty date: December 4, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 20,018 hours, 6,606 cycles
- Engine: Ge CF680C2*
- Engine time: 13,991 hours, 4,205 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE CONTROL ADVISORY AND STATUS MSG ON 20 MINUTES AFTER ENGINE START.  REPLACED NR 2 ENG HMU PER M/M RAN ENG PER AMM CHKS GOOD
